Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the order of groups of automorphisms


Authors: Garrett Birkhoff and Philip Hall
Journal: Trans. Amer. Math. Soc. 39 (1936), 496-499
MSC: Primary 20D45
DOI: https://doi.org/10.1090/S0002-9947-1936-1501860-9
MathSciNet review: 1501860
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D45

Retrieve articles in all journals with MSC: 20D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501860-9
Article copyright: © Copyright 1936 American Mathematical Society